Quantum group and Poisson-deformation of SU(2)
Recent advances in operator algebras - Orléans, 1992, Astérisque no. 232  (1995), p. 49-65
@incollection{AST_1995__232__49_0,
     author = {Bauval, Anne},
     title = {Quantum group and Poisson-deformation of $SU(2)$},
     booktitle = {Recent advances in operator algebras - Orl\'eans, 1992},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {232},
     year = {1995},
     pages = {49-65},
     zbl = {0842.46048},
     mrnumber = {1372524},
     language = {en},
     url = {http://www.numdam.org/item/AST_1995__232__49_0}
}
Bauval, Anne. Quantum group and Poisson-deformation of $SU(2)$, in Recent advances in operator algebras - Orléans, 1992, Astérisque, no. 232 (1995), pp. 49-65. http://www.numdam.org/item/AST_1995__232__49_0/

[B1] E. Blanchard, Representations de champs de C * -algebres, C.R.A.S. 314 (1992) 911-914 | MR 1168323 | Zbl 0787.46042

[B2] E. Blanchard, Continuous fields of multiplicative unitaries, in these proceedings of Alg Op 92 Orléans

[DG] M. J. Dupré & R. M. Gilette, Banach bundles, Banach modules and automorphisms of C*-algebras, Res. Notes Math. 92, Boston 1983 | MR 721812 | Zbl 0536.46048

[Gu] V. Guillemin, Toeplitz operators in n -dimensions Integral Equations and Operator Theory 7 (1984) 145-205 | MR 750217 | Zbl 0561.47025

[Ho] R. Howe, Quantum mechanics and partial differential equations, Journal of Functional Analysis 38 (1980) 188-254 | Article | MR 587908 | Zbl 0449.35002

[LW] J. H. Lu & A. Weinstein, Classification of SU(2)-covariant Poisson structures on S 2 , appendix of the reference [S1], 229-231

[N1] G. Nagy, A framework for deformation quantization, Ph. D. Thesis, Berkeley, 1992

[N2] G. Nagy, On the Haar measure of quantum SU(N) groups, Comm. Math. Phys., to appear | MR 1218299 | Zbl 0779.17015

[NN] G. Nagy & A. Nica, On the quantum disc and a non-commutative circle, preprint | Zbl 0813.46066

[Ri] M. A. Rieffel, Continuous fields of C * -algebras coming from group cocycles and actions, Math. Ann. 283 (1989) 631-643 | Article | MR 990592 | Zbl 0646.46063

[S1] A. J. L. Sheu, Quantization of the Poisson SU(2) and its Poisson homogeneous space, the 2-sphere, Commun. Math. Phys. 135 (1991) 217-232 | Article | MR 1087382 | Zbl 0719.58042

[S2] A. J. L. Sheu, The Weyl quantization of Poisson SU(2), preprint | MR 1387800 | Zbl 0853.46078

[Vo] A. Voros, An algebra of pseudodifferential operators and the asymptotics of quantum mechanics, Journal of Functional Analysis 29 (1978) 104-132 | Article | MR 496088 | Zbl 0386.47031

[W1] S. L. Woronowicz, Compact matrix pseudogroups, Commun. Math. Phys. 111 (1987) 613-665 | Article | MR 901157 | Zbl 0627.58034

[W2] S. L. Woronowicz, Twisted SU(2) group. An example of a non-commutative differential calculus, Publ. RIMS, Kyoto Univ. 23 (1987) 117-181 | MR 890482 | Zbl 0676.46050